MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US MODULAR CATHCART BALL 54MM OD; HIP FEMORAL HEAD

DEPUY ORTHOPAEDICS INC US MODULAR CATHCART BALL 54MM OD; HIP FEMORAL HEAD
Catalog Number 136354000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/04/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address hip pain from a previous unipolar hemiarthroplasty.Surgeon elected to revise this patients hip from a hemiarthroplasty to a total hip arthroplasty.It was also reported that the surgeon utilize a depuy femoral head since he elected to retain the well fixed depuy femoral stem that was implanted during previous operation.
 
Event or Problem Description
Complaint description: the patient was revised to address hip pain from a previous unipolar hemiarthroplasty.Surgeon elected to revise this patients hip from a hemiarthroplasty to a total hip arthroplasty.It was also reported that the surgeon utilize a depuy femoral head since he elected to retain the well fixed depuy femoral stem that was implanted during previous operation.Investigation method: investigation summary.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.  product complaint#: (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MODULAR CATHCART BALL 54MM OD
Common Device Name
HIP FEMORAL HEAD
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key6998352
Report Number1818910-2017-27978
Device Sequence Number16466823
Product Code LZY
UDI-Device Identifier10603295032861
UDI-Public10603295032861
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K903084
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number136354000
Device Lot Number541109
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/04/2017
Supplement Date Received by Manufacturer07/24/2018
Initial Report FDA Received Date11/02/2017
Supplement Report FDA Received Date07/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR